Alert archive / Pennsylvania / Wind Advisories in 2011
Wind Advisory 10, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this wind advisory at Oct 14, 2011, 2:53 PM EDT for 6 counties in Pennsylvania. It took effect at Oct 15, 2011, 12:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2011, 2:53 PM EDT (18:53 UTC)
- In effect from
- Oct 15, 2011, 12:00 PM EDT
- Expired
- Oct 15, 2011, 6:27 PM EDT
- In force
- 6 hr
- Issued by
- NWS Pittsburgh, PA
Counties Clarion County, PA, Fayette County, PA, Forest County, PA, Jefferson County, PA, Venango County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 79 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
208 WWUS71 KPBZ 141853 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 253 PM EDT FRI OCT 14 2011 MDZ001-PAZ074-076-WVZ023-041-150400- /O.NEW.KPBZ.WI.Y.0010.111015T1600Z-111016T0000Z/ GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...LIGONIER... DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE... FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA... PARSONS...DAVIS...THOMAS 253 PM EDT FRI OCT 14 2011 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT SATURDAY. * LOCATIONS...RIDGES OF WESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND WESTERN MARYLAND * WINDS...WEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...SATURDAY AFTERNOON INTO SATURDAY EVENING * IMPACTS...STRONG CROSSWINDS FOR HIGH PROFILE VEHICLES...LIGHT OBJECTS TOSSED AROUND...AND POSSIBLE DOWNED TREES PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
119 WWUS71 KPBZ 150140 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 940 PM EDT FRI OCT 14 2011 MDZ001-PAZ074-076-WVZ023-041-150945- /O.CON.KPBZ.WI.Y.0010.111015T1600Z-111016T0000Z/ GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...LIGONIER... DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE... FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA... PARSONS...DAVIS...THOMAS 940 PM EDT FRI OCT 14 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM EDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM EDT SATURDAY. * LOCATIONS...RIDGES OF WESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND WESTERN MARYLAND * WINDS...WEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...SATURDAY AFTERNOON INTO SATURDAY EVENING * IMPACTS...STRONG CROSSWINDS FOR HIGH PROFILE VEHICLES...LIGHT OBJECTS TOSSED AROUND...AND POSSIBLE DOWNED TREES PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
434 WWUS71 KPBZ 150547 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 147 AM EDT SAT OCT 15 2011 PAZ008-009-015-016-023-151400- /O.EXA.KPBZ.WI.Y.0010.111015T1600Z-111016T0000Z/ VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA- INCLUDING THE CITIES OF...OIL CITY...FRANKLIN...SUGARCREEK... TIONESTA...CLARION...PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE... BROCKWAY...INDIANA 147 AM EDT SAT OCT 15 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 50 MPH. * TIMING...SATURDAY AFTERNOON INTO SATURDAY EVENING. * IMPACTS...STRONG CROSSWINDS FOR HIGH PROFILE VEHICLES...LIGHT OBJECTS TOSSED AROUND...POSSIBLE DOWNED TREES...POWER INTERRUPTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MDZ001-PAZ074-076-WVZ023-041-151400- /O.CON.KPBZ.WI.Y.0010.111015T1600Z-111016T0000Z/ GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...LIGONIER... DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE... FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA... PARSONS...DAVIS...THOMAS 147 AM EDT SAT OCT 15 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 55 MPH. * TIMING...SATURDAY AFTERNOON INTO SATURDAY EVENING. * IMPACTS...STRONG CROSSWINDS FOR HIGH PROFILE VEHICLES...LIGHT OBJECTS TOSSED AROUND...POSSIBLE DOWNED TREES...POWER INTERRUPTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
913 WWUS71 KPBZ 150915 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 515 AM EDT SAT OCT 15 2011 MDZ001-PAZ074-076-WVZ023-041-151715- /O.CON.KPBZ.WI.Y.0010.111015T1600Z-111016T0000Z/ GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...LIGONIER... DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE... FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA... PARSONS...DAVIS...THOMAS 515 AM EDT SAT OCT 15 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 55 MPH. * TIMING...SATURDAY AFTERNOON INTO SATURDAY EVENING. * IMPACTS...STRONG CROSSWINDS FOR HIGH PROFILE VEHICLES...LIGHT OBJECTS TOSSED AROUND...POSSIBLE DOWNED TREES AND POWER INTERRUPTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PAZ008-009-015-016-023-151715- /O.CON.KPBZ.WI.Y.0010.111015T1600Z-111016T0000Z/ VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA- INCLUDING THE CITIES OF...OIL CITY...FRANKLIN...SUGARCREEK... TIONESTA...CLARION...PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE... BROCKWAY...INDIANA 515 AM EDT SAT OCT 15 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 50 MPH. * TIMING...SATURDAY AFTERNOON INTO SATURDAY EVENING. * IMPACTS...STRONG CROSSWINDS FOR HIGH PROFILE VEHICLES...LIGHT OBJECTS TOSSED AROUND...POSSIBLE DOWNED TREES AND POWER INTERRUPTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
121 WWUS71 KPBZ 151550 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 1150 AM EDT SAT OCT 15 2011 MDZ001-PAZ074-076-WVZ023-041-160000- /O.CON.KPBZ.WI.Y.0010.111015T1600Z-111016T0000Z/ GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...LIGONIER... DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE... FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA... PARSONS...DAVIS...THOMAS 1150 AM EDT SAT OCT 15 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THIS AFTERNOON INTO THIS EVENING. * IMPACTS...STRONG CROSSWINDS FOR HIGH PROFILE VEHICLES...LIGHT OBJECTS TOSSED AROUND...POSSIBLE DOWNED TREES AND POWER INTERRUPTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PAZ008-009-015-016-023-160000- /O.CON.KPBZ.WI.Y.0010.111015T1600Z-111016T0000Z/ VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA- INCLUDING THE CITIES OF...OIL CITY...FRANKLIN...SUGARCREEK... TIONESTA...CLARION...PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE... BROCKWAY...INDIANA 1150 AM EDT SAT OCT 15 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THIS AFTERNOON INTO THIS EVENING. * IMPACTS...STRONG CROSSWINDS FOR HIGH PROFILE VEHICLES...LIGHT OBJECTS TOSSED AROUND...POSSIBLE DOWNED TREES AND POWER INTERRUPTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
809 WWUS71 KPBZ 152227 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 627 PM EDT SAT OCT 15 2011 MDZ001-PAZ008-009-015-016-023-074-076-WVZ023-041-152330- /O.CAN.KPBZ.WI.Y.0010.000000T0000Z-111016T0000Z/ GARRETT-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA- WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...OIL CITY... FRANKLIN...SUGARCREEK...TIONESTA...CLARION...PUNXSUTAWNEY... BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...LIGONIER... DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE... FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA... PARSONS...DAVIS...THOMAS 627 PM EDT SAT OCT 15 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND ADVISORY. WIND GUSTS HAVE BEGUN TO DIMINISH AND THUS THE WIND ADVISORY HAS BEEN CANCELLED. A FEW GUSTS OF UP TO 35 TO 45 MPH WILL BE POSSIBLE OVER THE NEXT FEW HOURS. $$ WOODRUM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Oct 14, 2:43 PM EDT, 10 minutes earlier.
Area forecast discussion, Oct 14, 2:43 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 243 PM EDT FRI OCT 14 2011 .SYNOPSIS... UPPER LEVEL LOW PRESSURE WILL GRADUALLY PUSH INTO NEW ENGLAND THIS WEEKEND. ISOLATED TO SCATTERED SHOWERS THIS AFTERNOON WILL PUSH NORTH OF PITTSBURGH TONIGHT. GUSTY WINDS AND COOLER TEMPERATURES WILL PREVAIL FOR THE WEEKEND. && .NEAR TERM /THROUGH SATURDAY/... SCATTERED SHOWERS PREVAIL THIS AFTN AS A SHORTWAVE PIVOTS AROUND UPPER LEVEL LOW PRESSURE OVER THE GREAT LAKES. THIS LOW WILL GRADUALLY MOVE TO THE EAST/NORTHEAST THROUGH SATURDAY. SCATTERED SHOWERS WILL NUDGE NORTHWARD TNGT/SATURDAY...AFFECTING AREAS MAINLY NORTH OF PITTSBURGH. TIGHTENING SURFACE PRESSURE GRADIENTS...ALONG WITH INCREASING WINDS ALOFT WILL RESULT IN BREEZY TO WINDY CONDITIONS ACROSS MOST AREAS THROUGH SATURDAY. AS THE GREATEST WINDS ALOFT MOVE OVER THE RIDGES SATURDAY AFTN...ENOUGH MIXING WILL LIKELY TAKE PLACE FOR SOME OF THE STRONGER WINDS TO REACH THE ELEVATED TERRAIN. THUS WILL ISSUE A WIND ADVISORY FOR THE RIDGES SATURDAY AFTN INTO SATURDAY EVENING. FOR THE LOWLANDS...EXPECT WIND GUSTS IN THE 30-40 MPH RANGE SATURDAY AFTN. COOL TEMPERATURES WILL PREVAIL. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/... THE UPPER LOW WILL NUDGE FURTHER TO THE NORTHEAST SATURDAY NIGHT AND SUNDAY...WITH MAINLY DRY CONDITIONS AREA WIDE. WINDS WILL SLACKEN SOME...BUT REMAIN RATHER BREEZY...ESPECIALLY SUNDAY AFTN. ANOTHER COLD FRONT IS PROJECTED TO CROSS THE AREA SUNDAY NIGHT INTO MONDAY. GIVEN MODEL DIFFERENCES IN EXACT TIMING AS WELL AS LIMITED DEEP MOISTURE...WILL USE CHANCE POPS. WITH DRIER CONDITIONS SUNDAY ALONG WITH SOMEWHAT HIGHER THICKNESS VALUES...TEMPERATURES WILL WARM TO NEAR NORMAL FOR SUNDAY...WITH A SLIGHT COOLDOWN FOR MONDAY. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... A STRONG COLD FRONT WILL PUSH ACROSS THE FORECAST AREA MONDAY NIGHT INTO TUESDAY BRINGING PERIODS OF RAIN AND BELOW NORMAL TEMPERATURES. WELL BELOW NORMAL TEMPERATURES CAN BE EXPECTED FOR WEDNESDAY INTO THURSDAY. SHOWERS WILL BE LIKELY WITH THE COLD POOL ALOFT ON WEDNESDAY AND NORTHWEST FLOW OFF THE WARM GREAT LAKE. SHOWERS WILL BECOME MORE WIDELY SCATTERED FOR THURSDAY AS HIGH PRESSURE BEGINS TO BUILD INTO THE OHIO VALLEY. TEMPERATURES WILL BE WELL BELOW NORMAL BOTH DAYS. HIGH PRESSURE WILL BRING DRY WEATHER FOR FRIDAY. BELOW NORMAL BY THURSDAY AS SYSTEM MOVES EAST OF THE REGION. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... THE MAIN BODY OF SHOWERS WITH THE COLD FRONT HAS PUSHED EAST OF THE RIDGES WITH SPOTTY RAIN SHOWERS FOR THIS EVENING. LITTLE CHANCE OF SIGNIFICANT SHOWERS AT ANY OF THE PORTS. BEHIND THE FRONT WEST TO SOUTHWEST WINDS OF 12-15 KTS WITH GUSTS 25 TO 30 KTS INTO THIS EVENING. WINDS WILL SLACKEN TONIGHT. SHOWERS WILL DIMINISH RAPIDLY IN COVERAGE AFTER SUNSET BUT GENERALLY GOING TO VFR OVERNIGHT. ON SATURDAY...GENERALLY VFR WITH A POSSIBLE -SHRA ACROSS THE NORTH. HOWEVER...WINDS WILL BE A FACTOR FROM THE WEST AT 15 TO 20 KTS WITH GUSTS POSSIBLY TO 30 TO 35 KTS...ESPECIALLY IN THE AFTERNOON. .OUTLOOK...SATURDAY NIGHT THROUGH TUESDAY...ANOTHER FRONTAL SYSTEM APPROACHES LATE SUNDAY WITH SCATTERED SHOWERS WITH MVFR TO IFR IN PRECIPITATION INTO MIDWEEK. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...WIND ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR MDZ001. OH...NONE. PA...WIND ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR PAZ074-076. WV...WIND ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR WVZ023-041. &&
Hazardous weather outlook, Oct 14, 9:11 AM EDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 911 AM EDT FRI OCT 14 2011 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-151315- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 911 AM EDT FRI OCT 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. BREEZY TO WINDY CONDITIONS ARE EXPECTED SATURDAY...WITH WIND GUSTS TO 40 MPH POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 8:24 PM EDT | Special Weather Statement | PBZ | Lawrence, Mercer | 66 min |
Nearby
Wind Advisories in Pennsylvania, 2011Wind Advisories in West Virginia, 2011Wind Advisories in Maryland, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.